Senior Alerts


Drugs Causing Hearing Loss and Tinnitus

What Is an Ototoxic Drug? According to Neil Bauman, Ph.D., “Ototoxic drugs are those medications that can cause ototoxic (ear damaging) side effects to your ears. Such drugs can cause hearing loss, hyperacusis, tinnitus, and other...

Please Log-in/Register to view Member Only content.

Log-In/Register




A Fall Can Be Deadly – Medications Can Affect Your Balance

Medications can be lifesaving by performing critical tasks such as keeping blood sugar at safe levels, hearts thumping rhythmically, and moods afloat. Yet side effects and interactions between drugs (both prescription and nonprescription drugs) may...

Please Log-in/Register to view Member Only content.

Log-In/Register

The Danger of Postoperative Delirium in Older Adults

From the American Geriatrics Society. Delirium is an acute decline in cognitive function and attention and represents acute brain failure. Postoperative delirium is recognized as the most common surgical complication in older adults, occurring in… Read More